# SDR FDEA201501070057

- Difficulty date: January 7, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 72,007 hours, 15,190 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON FRAME FOUND DENTED, BS 1721 BETWEEN LONGERONS 12 & 13L.   REPAIRED IAW SRM 51-33-01 AND SRM 53-00-07 FIGURE 201 REPAIR 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
